# SDR SIMA20120311013

- Difficulty date: March 11, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 29,831 hours, 28,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLES ON RT OMEGA BEAM ABOVE FR 23.  REPAIRED RT OMEGA BEAM ABOVE FR 23 IAW AE EO EM-53MR-1958.
